EconPapers    
Economics at your fingertips  
 

Economic Growth Nonlinearities

Chih Ming Tan

No 701, Discussion Papers Series, Department of Economics, Tufts University from Department of Economics, Tufts University

Abstract: Nonlinearities in growth have important implications for cross-country income inequality. In particular, they imply that countries may spend long periods of time in a low-growth poverty trap. However, finding evidence of such nonlinearities in the data and accounting for their emergence pose unique challenges to researchers.

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://ase.tufts.edu/econ/research/documents/2007/tanNonlinearities.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tuf:tuftec:0701

Access Statistics for this paper

More papers in Discussion Papers Series, Department of Economics, Tufts University from Department of Economics, Tufts University Medford, MA 02155, USA.
Bibliographic data for series maintained by Marcus Weir ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-01
Handle: RePEc:tuf:tuftec:0701